# SDR SIMA20140316003

- Difficulty date: March 16, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 27,625 hours, 19,692 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT BETWEEN ROWS 10 &11 INOPERATIVE.  SECURED LOOSE CONNECTOR.  EMERGENCY LIGHTS NOW CK NORMAL IAW AMM 33-51-09. MEL IS RESTORED
